# SDR 20001207SH010

- Difficulty date: November 27, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N7752X
- Make and model: Cessna 172B
- Aircraft serial: 17248252
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,035 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED THE FUEL SELECTOR VALVE WOULD NOT SHUT OFF FUEL.  THIS COULD BE A HAZARD IF AN IN-FLIGHT FIRE OCCURRED.  (X)
